# SDR LR7A2019101872206

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 38,300 hours, 23,613 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Ring
- Part number: 338973
- Condition: Cracked
- Location: Bs 891
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB5302, FOUND THE FS891 RH RING SEGMENT WITH HOLE DAMAGE AT RBL67, WL261.    REPAIRED IAW LOCKHEED SMP583 SRM FIG. 53-50-07.    NR# 1000062749.
